# SDR SWAA2022032421901

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT SKIN IS CRACKED AT ACTUATOR / #6 SLAT IS BEING REPLACED. REMOVAL AND INSTALLATION ACCOMPLISHED ON CUSTOMER CARD U102786
